Difference Between Ketoconazole And Miconazole Ointments

Illustration of Difference Between Ketoconazole And Miconazole Ointments
Illustration: Difference Between Ketoconazole And Miconazole Ointments

Hello dock, I want to ask, before I allow, I give a report about the technology. I experienced tinea corporis in the hand, after I checked with the doctor, I was given ointment and ketoconazole tablets, because the rash was very large, I was in control of the LG and the doctor gave me another tablet, when the ointment was finished, I bought it at the pharmacy and there were miconazole, because I thought I was in control of the LG and the doctor gave me another tablet, when the ointment was finished, I bought it at the pharmacy and there were miconazole. It’s the same so I use it like normal, but the effect is different, when I use the one that is ketoconazole for less than 2 weeks it gradually fades well, pling itchy a little, but when I use the miconazole the effect feels very itchy and appears red again until it is reddish to little stand out. what do you do, doc, is that a healing process or is it better to use ketoconazole ointment? Thank you doc ​​before

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Both miconazole and ketoconazole are both drugs that are used to treat fungal skin infections. Both also come from the same class and have the same mechanism of action. The difference is only in the preparation, where in miconazole, usually the form is oral gel, cream, ointment, vaginal powder and capsules, and ketoconazole is available in the form of tablets, creams, gels and shampoos.


Regarding your condition, if the difference is only in the preparation, there should be no significant effect difference when you use both. So that the complaint you experience with it feels very itchy, it must be ascertained whether this is indeed related to the medicine. Because it is not impossible this is triggered by other things that just happen to be close to you to replace the drug, such as insect bites or allergies.


So our advice, because this is related to drug selection, it would be much better if you check yourself directly to a dermatologist, so that you can see your skin problems, and given the appropriate medication. Because you have to buy a new drug, the doctor also needs to evaluate why the complaint does not end with the end of the drug. With a direct examination, your doctor may find things that you should avoid.


However, because the corona virus is epidemic and everyone can get it, if your complaint is not too disturbing, then at home first, compress the itchy part, and return to your previous medication. Keep your body clean, and consult a doctor immediately if it does not improve. So, hopefully answering your question.

: by

Related Question

Stomach Often Feels Sick After Giving Birth?

Stomach Often Feels Sick After Giving Birth?

(10 months ago)

Good morning, I gave birth 16 days ago. But from the beginning of the puerperal blood that came out like normal menstrual blood. Whereas my sister said that during the postpartum p... Read more

The Conclusion Of The Pap Smear Results?

The Conclusion Of The Pap Smear Results?

(6 months ago)

Afternoon, what is meant by an atrophy smear with inflammation? Please, the detailed explanation😊... Read more

Difficult Chapter

Difficult Chapter

(1 year ago)

Good night. I want to ask what is the cause of the difficult chapter? I used to rarely feel difficult chapter but now often feel difficult chapter. Thank you doctor... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *